# SDR 0700026312

- Difficulty date: January 6, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 32,838 hours, 4,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HYDRAULIC QUANTITY WENT TO ZERO.  FOLLOWED COM PROCEDURE FOR LOSS OF HYDRAULIC SYSTEM.  FLIGHT CONTINUED ON TO DTW.  YELLOW EMERGENCY WAS DECLARED UPON ARRIVAL IN DTW.  AIRCRAFT LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED RETURN TUBE WITH A TEMPORARY FLEX LINE, SERVICED NR 1 HYDRAULIC SYSTEM, AND SYSTEM LEAK CHECKS GOOD.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
